# SDR SWI2024F00925

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON T-CAP AT LBL9 AT APPROXIMATELY FS855.00 - FS977.00 AS MARKED (C-CHECK RO 10/7/2024) (FILED OPEN)PERFORMED A BEAM REPAIR FROM FS855.00 TO FS904.00 PER CRJ 700 SRM 53-00-41-201-001-A01 AND REO# 670-53-51-301 REV:-- DATE:2024-08-12 PERFORMED A BLEND REPAIRE ON LBL 9 FS 904.00 - FS977.00 REF. REO 670-53-51-296 REV:-- DATE:2024-08-01.
